# SDR DXTA2022021056500

- Difficulty date: February 10, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N806QS
- Make and model: Rkwell 700
- Aircraft serial: 7000029
- Aircraft time: 1,619 hours, 951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMER LIGHTS WILL NOT ILLUMINATE IN THE "ON" POSITION, BUT THEY DO ILLUMINATE IN THE "ARM" POSITION.  WE RAN THE APU FOR 20 MINUTES AND THEN SHUT DOWN AND ATTEMPTED TO TEST AGAIN AND SAME ISSUE.  AFTER FURTHER CONFERRING WITH MCC WE RAN THE APU FOR ANOTHER 30 MINUTES WITH THE SAME RESULT.
